# SDR VQIA2017080800028

- Difficulty date: December 25, 2016
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N841VA
- Make and model: Airbus A320-214
- Aircraft serial: 4655
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OUT 10000 FT, REAR ITMS SMELLED A BURNED PLASTIC ODOR.  SEVERAL MINUTES LATER FRONT ITM ALSO SMELLED A BURNED PLASTIC ODOR.  AT GATE, NO ODOR.  PERFORMED IFE SYS CHECK AFTER SMOKE IN CABIN EVENT IAW TBN443004.  OPS CHECKED NORMAL, COULD NOT DUPLICATE.
